# SDR VTZA96189

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg Ind
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 6523 - JFK-ROC - DURING CRUISE, DECLARED AN EMERGENCY DUE TO THE LEFT MAIN GREEN INDICATION BURNED OUT.  AIRCRAFT LANDED AT ROC WITH NO FURTHER INCIDENTS.  MX RELAMPED THE STANDBY INDICATION AND OPENED DMI NR 18657 IAW MEL 32-5 ON THE MAIN GEAR INDICATION.  MX LATER CLEARED DMI NR 18657 ON 5-12-96 BY RELAMPING THE MAIN GEAR INDICATION.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
